MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREJ2 CREATININE JAFFÉ GEN.2; ALKALINE PICRATE, COLORIMETRY, CREATININE

ROCHE DIAGNOSTICS CREJ2 CREATININE JAFFÉ GEN.2; ALKALINE PICRATE, COLORIMETRY, CREATININE
Model Number CREAJ
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2022
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable crej2 creatinine jaffé gen.2 results for two samples from one patient.The customer questioned if the patient's medications/treatments could have affected the results.Sample 1 was drawn at 01:56 pm and the results were 6.16 mg/dl, 6.25 mg/dl, and 6.59 mg/dl.Sample 2 was drawn at 5:12 pm and the results were 0.27 mg/dl and 0.31 mg/dl.The questionable results were not reported outside of the laboratory.The customer used cobas 6000 c501 module serial number (b)(4).
 
Additional Manufacturer Narrative
The investigation is ongoing.
 
Additional Manufacturer Narrative
The analyzer alarm trace contained several abnormal probe sucking alarms on the date of the event.This is usually an indicator of a pre-analytical handling issue.The provided data for calibration and quality control were within the specification.Therefore a general reagent and/or system-related issue could be excluded.The investigation did not identify a product problem.The cause of the event could not be determined as no sample material was available for further investigation.

Brand Name
CREJ2 CREATININE JAFFÉ GEN.2
Common Device Name
ALKALINE PICRATE, COLORIMETRY, CREATININE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key14735813
Report Number1823260-2022-01777
Device Sequence Number12274000
Product Code CGX
UDI-Device Identifier04015630922284
UDI-Public04015630922284
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K941837
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model NumberCREAJ
Device Catalogue Number04810716190
Device Lot Number60357801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2022
Supplement Date Received by Manufacturer07/11/2022
Initial Report FDA Received Date06/17/2022
Supplement Report FDA Received Date08/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BACLOFEN; DEXAMETHASONE; DIAZEPAM; DIPYRONE; FUROSEMIDE; METHADONE; OMEPRAZOLE; ONDANSETRON; PARACETAMOL; SPIRONOLACTONE; VALPROIC ACID
Patient Age5 YR
Patient SexFemale